# SDR CA151009001

- Difficulty date: October 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 34,054 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE THE DECIMAL PART OF T5 GAUGE OF ENGINE 2 STOPPED GIVING INFORMATION.  AFTER RECYCLING THE BREAKER THE CREW NOTICED THAT EVEN WITH BREAKER PULLED THE GAUGE WAS STILL POWERED. SHORTLY AFTER STARTING DESCENT, THE T5 GAUGE OF ENGINE 2 STOPPED GIVING INDICATIONS.  2 MINUTES AFTER A STRONG SMELL OF ELECTRICAL FIRE WAS PRESENT IN THE COCKPIT.  THE CREW CARRIED OUT A NORMAL LANDING AND PARKED ON THE APRON. AFTER PARKING THE BURNING SMELL STOPPED. MAINTENANCE REPLACED THE NR 2 ENGINE T5 INDICATOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
